MAUDE Adverse Event Report: BD RAPIS DIAGNOSTICS (SUZHOU) CO. LTD. KIT RSV 30 TEST PHYSICIAN VERITOR; ANTIGEN, CF (INCLUDING CF CONTROLS), RESPIRATORY SYNCYTIAL VIRUS

BD RAPIS DIAGNOSTICS (SUZHOU) CO. LTD. KIT RSV 30 TEST PHYSICIAN VERITOR; ANTIGEN, CF (INCLUDING CF CONTROLS), RESPIRATORY SYNCYTIAL VIRUS
Catalog Number 256038
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/08/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported when using the kit rsv 30 test physician veritor the user visually inspects the cartridge and questions the result when three lines instead of two was observed.The reader provided a negative result.No health impact or consequence reported.
 
Additional Manufacturer Narrative
H3.A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Additional Manufacturer Narrative
H.6.Investigation summary: this summarizes the investigation results regarding a complaint that alleges discrepant result when using kit rsv 30 test physician veritor (material #: 256038), batch number 2262173.It was reported by the customer that they obtained a discrepant result for a patient sample.According to the customer, they observed 3 lines instead of 2, while the instrument reports a negative result.After reinserting the cartridge 3 times, the instrument reports positive results.Bd quality performed a systematic approach to investigate discrepant result complaints.This approach involves review of manufacturing batch history records, visual inspection of retention samples, and visual inspection of customer returned samples, if applicable.Batch history record (bhr) review and retain sample testing were performed on the batch number provided.The results were acceptable, and no relevant issues were found.No photos or samples were received; therefore, return sample analysis could not be performed.This complaint was unable to be confirmed.No trend against discrepant result was identified.Bd quality will continue to closely monitor for trends.There were no corrective actions taken at this time h3 other text : see h.10.
 
Event or Problem Description

Brand Name
KIT RSV 30 TEST PHYSICIAN VERITOR
Common Device Name
ANTIGEN, CF (INCLUDING CF CONTROLS), RESPIRATORY SYNCYTIAL VIRUS
Manufacturer (Section D)
BD RAPIS DIAGNOSTICS (SUZHOU) CO. LTD.
9 rui pu road export zone b
suzhou
CH 
Manufacturer (Section G)
BD RAPIS DIAGNOSTICS (SUZHOU) CO. LTD.
9 rui pu road export zone b
suzhou
CH  
Manufacturer Contact
jo doyka
7 loveton circle
sparks, MD 21152
4103164000
MDR Report Key18250857
Report Number3006948883-2023-00122
Device Sequence Number12407745
Product Code GQG
UDI-Device Identifier00382902560388
UDI-Public(01)00382902560388
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
K132456
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/05/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date08/26/2025
Device Catalogue Number256038
Device Lot Number2262173
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/08/2023
Supplement Date Received by Manufacturer04/05/2024
Initial Report FDA Received Date12/01/2023
Supplement Report FDA Received Date04/26/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/19/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown